MathSciNet Relay Station
MathSciNet bibliographic data
MR2535805 (2010d:39031) 39A30 (93C55 93D09)
Zhang, Zhigang; Liu, Xinzhi Robust stability of uncertain discrete impulsive switching systems. Comput. Math. Appl. 58 (2009), no. 2, 380–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement